# SDR YENA2007002

- Difficulty date: January 13, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 2,523 hours, 1,711 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19017140401
- Part serial: NSN
- Condition: Intermittent
- Location: Slats
- Part time: 2,523 hours, 1,711 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SLAT FAIL EICAS MESSAGE ON FLAP RETRACTION (RT HARNESS INTERMITTENT).  REMOVED AND REPLACED RT WING SLAT HARNESS AS PER E-190 AMM 27-83-07 AS PER FIM 27-83-00-810-814-A.  PERFORMED AMM OPS CHECK OF THE SLATS AS PER AMM 27-88-00-710-801-A, OPS CHECK OK, NO FAULTS FOR SLAT FAIL MSGS ON EICAS.
